MAUDE Adverse Event Report: CROSSROADS EXTREMITY SYSTEMS CROSSTIE INTRAOSSEOUS FIXATION SYSTEM; SCREW, FIXATION, BONE

CROSSROADS EXTREMITY SYSTEMS CROSSTIE INTRAOSSEOUS FIXATION SYSTEM; SCREW, FIXATION, BONE
Model Number 1443-2511
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/16/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Based on the rep's recollection of the case, the kit in question could have been lot 101252 or 101049.During the review, the work order pick lists were examined for each lot and it was determined that the returned inserter lot 101148 was only used in the packaging of lot 101252.Upon further review of lot 101252, no evidence was found to suggest the device did not meet specifications prior to distribution.As with other broken crosstie implants, the surgeon most likely applied too much shear force on the implant while attempting to implant.The rep confirmed that this is what happened during the first insertion attempt.Another kit was successfully used without any problems.
 
Event or Problem Description
Broken crosstie implant was found during ecopak receiving on 02/20/2017.Rep was called for questions.Rep gave facility and doctor name and mentioned that he thinks the case happened in (b)(6) of 2016.This info was used to find the invoice for the case.This invoice is the only case with this doctor in which multiple crosstie kits were used.

Brand Name
CROSSTIE INTRAOSSEOUS FIXATION SYSTEM
Common Device Name
SCREW, FIXATION, BONE
Manufacturer (Section D)
CROSSROADS EXTREMITY SYSTEMS
6423 shelby view dr.
suite 101
memphis TN 38134
Manufacturer Contact
6423 shelby view dr
suite 101
memphis, TN 38134
9012218406
MDR Report Key15501603
Report Number3020584246-2022-00009
Device Sequence Number17502529
Product Code HWC
UDI-Device Identifier00815432022052
UDI-Public00815432022052
Combination Product (Y/N)N
PMA/510(K) Number
K151270
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/26/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/01/2021
Device Model Number1443-2511
Device Catalogue Number1443-2511
Device Lot Number101252
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/20/2017
Initial Report FDA Received Date09/29/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/31/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age47 YR
Patient SexFemale